RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 16, Number 5  


Ordinary Differential Equations
Necessary and sufficient conditions for spatial decompositions to be bases and to be equiconvergent with a trigonometric series. I
V. A. Il'in
771
Quasi-optimal programmed control of certain stochastic systems
V. B. Kolmanovskii
795
Controllability of linear systems in a Banach space in the presence of constraints on the control. I
V. I. Korobov, Nguyen Khoa Shon
806
Stability of sets for nonautonomous systems
Yu. V. Malyshev
818
Asymptotic mean value formula for the regular solution of a differential equation
E. I. Moiseev
827

Partial Differential Equations
Closed forms associated with linear differential operators
V. S. Vladimirov, V. V. Zharinov
845
The behavior of the solutions of elliptic equations in unbounded capillary regions
V. M. Slutskii
868
Solvability of some nonlinear parabolic problems
K. N. Soltanov
882

Integral Equations and Integral-Differential
Algebraic criterion for the controllability of a pencil of linear operators
V. T. Borukhov
888
Kneser's theorem for a class of integral inclusions
A. I. Bulgakov
894
On a differential-integral operator
Yu. A. Bykadorov
901
Two-dimensional singular integral equations with analytic coefficients
I. I. Komyak
908
Noether's theory for generalized Abel equations with a real index
B. S. Rubin
917

Short Communications
A type of stability of phase systems
S. M. Abramovich, G. A. Leonov
928
Domains of controllability for the van der Pol equation
M. M. Baitman
931
The Ljapunov theorem for systems of equations in total differentials
N. E. Bol'shakov, P. P. Potapenko
934
Generalized solution of an integral equation of the first kind
M. Imanaliev, P. S. Pankov
937
On the solution of some integral equations with kernels depending on the difference and sum of arguments
I. I. Kal'mushevskii
941
Expression of the resolvent of a kernel-sum in terms of the resolvents of the summands
G. Markhasev
944
The Cauchy problem for the Laplace equation in a complex space
S. D. Shalaginov
947

People of Soviet science
Abdel'hak Safiullovič Galiullin (on the occasion of his sixtieth birthday)
N. P. Erugin, A. A. Shestakov, V. G. Demin, V. G. Veretennikov, I. A. Mukhametzyanov, R. G. Mukharlyamov
950
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019